COVID-19 Vaccination Might Induce Postural Orthostatic Tachycardia Syndrome: A Case Report.
Аннотация
We report a case of new-onset postural orthostatic tachycardia syndrome in a healthy 46-year-old female after a single dose of the BNT162b2 (Pfizer-BioNTech) SARS-CoV-2 vaccine. There have been three prior reports of new-onset postural orthostatic tachycardia syndrome after COVID-19 vaccination. Predominant symptoms noted included fatigue, brain fog, headache, sinus tachycardia, and dizziness. Management includes noninvasive therapies, behavioral approaches, and pharmacologic regimens. Here, the patient presented with fatigue, palpitations, dizziness, and presyncope, with symptoms beginning 7 days after vaccination. Presenting vitals included temperature within normal limits, inappropriate tachycardia, up to 120 beats per minute, blood pressure of 128/87 mm of mercury, and 100% saturation in room air. Her management included lifestyle changes, dietary supplements, and ivabradine. Further studies are needed to evaluate prevalence, etiology, and optimal management.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.